# SDR 99ZZZX2877

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Failed
- Location: Cockpit
- Part time: 117 hours
- Component: RT406F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT OR RECEIVE. REF:  MCN 75.  REMOVED AND REPLACED.
